Hello, I want to ask. Two days ago I have done the lab test because I have high blood pressure, the result is a bit high my creatinine is 1.3. I want to ask how do I lower the creatinine? And is it safe if I take amlodipine besylate that the doctor gave for my high blood pressure? thank you
Creatinine is a byproduct of muscle metabolism which is excreted through the kidneys and comes from normal muscle contraction. Creatinine is produced from creatine. Creatine is a type of protein that comes from food and is produced by the liver and pancreas. Creatinine must be removed from the human body because if it accumulates in the body it can be toxic to the body. In general, normal creatinine levels are 0.6-1.2 mg / dL and 0.5-1.1 mg / dL for adult women. These normal values can vary from laboratory to laboratory.
The increase in creatinine itself can be caused by several factors, namely:
Impaired kidney function Muscle damage, eg strenuous exercise, myopathy. Consumption of large amounts of meat Hypothyroidism Lack of blood flow to organs Dehydration To help keep creatinine levels normal, you can do the following tips:
Exercise regularly with low intensity, but don't exercise heavily Reduce consumption of meat Consumption of 2-3 liters of water / day, unless there are special conditions according to the doctor's recommendation. Adequate rest For amlodipine, this drug is included in the calcium antagonist class which aims to reduce blood pressure in hypertensive conditions and helps treat angina pectoris. This drug works by relaxing and dilating blood vessels. The use of this drug in addition to helping lower blood pressure, can also help maintain kidney health.
I suggest that you consult again with the doctor who treats you. For people who have hypertension, hypertension drugs must be consumed regularly as recommended by a doctor and you should also carry out regular control with a doctor. You can submit the lab results you did so that your doctor can re-evaluate it directly.
The following articles are related to the topic of your question:
Thank you and hope it helps,
dr. Devika Y